RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 5, Pages 1051–1053 (Mi dan37316)  

MATHEMATICS

A uniqueness and stability theorem for a nonlinear operator equation

V. G. Romanov

Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (397 kB)

Bibliographic databases:
UDC: 518:512
Presented: . . 
Received: 22.03.1972

Citation: V. G. Romanov, “A uniqueness and stability theorem for a nonlinear operator equation”, Dokl. Akad. Nauk SSSR, 207:5 (1972), 1051–1053

Citation in format AMSBIB
\Bibitem{Rom72}
\by V.~G.~Romanov
\paper A uniqueness and stability theorem for a nonlinear operator equation
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 5
\pages 1051--1053
\mathnet{http://mi.mathnet.ru/dan37316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315537}
\zmath{https://zbmath.org/?q=an:0267.47043}


Linking options:
  • http://mi.mathnet.ru/eng/dan37316
  • http://mi.mathnet.ru/eng/dan/v207/i5/p1051

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020